# SDR SWIA201230735

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 14,672 hours, 8,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER GALLEY SERVICE DOOR IS LOOSE.  (FLT 4455)  REPLACED EMERGENCY EXIT SIGN ABOVE SERVICE DOOR IN REFERENCE TO AMM.
